# SDR C2XA06BT029

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 10,790 hours, 8,471 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4152
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - CREW REPORTED, LANDING GEAR AIR/GROUND FAIL EICAS MESSAGE DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED THE LGEU OPS CHECKED GOOD IAW EMB145 NR 32-32-01.  AIRCRAFT TEST FLOWN SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.
